# SDR IXXA0400111O

- Difficulty date: October 4, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911318
- Aircraft time: 79,427 hours, 30,449 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Fiber Optic Gyro
- Part number: 1428302001
- Part serial: 5072
- Condition: Faulty
- Location: Cockpit
- Part time: 79,427 hours, 30,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KCOF, CAPTAINS ADI GYRO "OFF FLAG" AND NR 1 COMPASS "OFF FLAG" APPEARED.  CREW RETURNED AIRCRAFT TO KCOF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FOG GYRO PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
